MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75"

Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75"
Catalog Number DYNDTNBCS23G
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "two butterflies became disconnected while drawing a patient, the disconnect was with the blood tube not patient entrance site.".
 
Additional Manufacturer Narrative
The customer reported two butterfly issues during blood collection: in one event, "the whole rubber sheath along with the metal piece underneath the rubber sheath came out into the tube," and in another, "the rubber sheath and metal piece remained in her gold tube"; no serious injury, medical intervention, or follow-up care was reported, and the patient/user were reported as fine.No samples were received, but a photo was provided; medline ordered reserve stock from the same reported lot, randomly selected 25 samples, and performed visual inspection and functional testing, and the vendor performed internal investigation including dhr review, inspection records review, and retention sample testing.Medline confirmed the complaint based on the photos provided, while reserve stock testing worked as intended and the vendor found no abnormalities and could not confirm the complaint.The root cause was unable to be determined, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD COLLECTION SET, 23GX0.75"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50793463
Report Number1417592-2026-42789
Device Sequence Number9524911
Product Code FPA
UDI-Device Identifier30888277680238
UDI-Public30888277680238
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBCS23G
Device Lot Number10:240501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown